# SDR 06FDEA0097

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND 1 CRACK 1" LONG ON CHORD FIXED PANEL AT STA XORS 798.  REPAIRED STRINGER DOUBLER IAW SRM 57-10-00 FIG 49 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F160724-3 IAW SRM 57-10-00 FIG 49 VOL 1.
